$0.00
Chemist Warehouse - Australia's Cheapest Chemist Logo
FREE SHIPPING OVER $50*
Buying Prescriptions Online at the Chemist Warehouse
Nurofen Tablets Pain Relief 200mg Ibuprofen 48 Pack
  Product ID: 6748

SELECT A PRESCRIPTION
IMPORTANT NOTE: A VALID AUSTRALIAN PRESCRIPTION IS REQUIRED TO BE SENT BY POST BEFORE THIS ITEM CAN BE SHIPPED LEARN MORE
PRIVATE PRESCRIPTION PRICE
N/A
Add to cart Add to cart
DISCOUNTED PBS PRICE
N/A
Add to cart
CONCESSION PBS PRICE
N/A
Add to cart
SAFETY NET PRICE
N/A
Add to cart
FOR MORE INFORMATION ON PRESCRIPTIONS CLASSIFICATIONS CLICK HERE

S8 Note - This prescription item is Schedule 8 and can only be supplied on a script from a registered doctor in Queensland. Any prescriptions from any other state cannot be filled and will be returned in the mail

Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Product Name
Nurofen Tablets Pain Relief 200mg Ibuprofen 48 Pack

Nurofen Tablets Pain Relief 200mg Ibuprofen 48 Pack

Product ID: 6748
$7.99
QTY
Add to cart
IMPORTANT NOTICE:
Add to cart
PLEASE READ THE CONDITIONS BELOW AND CHECK THE BOX TO ENABLE PURCHASE OF THIS PRODUCT.
Prescription arrow

Pharmacist Only Medicine

This product is a Pharmacist Only Medicine and requires pharmacist advice before we can dispatch this product. You must first place the order and then contact our pharmacists within 48 hours on 1300 367 283. The pharmacist will determine if this product is appropriate for you and if so, approve the order. In the event that you do not do this, the product will be deleted from your order and the balance of your order will be dispatched. This is not required if you have a doctor's prescription.

 

General Information

Nurofen Tablets offer effective relief from pain.

For many years, Nurofen has provided millions of people with fast, effective pain relief.

With its active ingredient ibuprofen, Nurofen tablets help to reduce inflammation and provides up to 8 hours of pain relief based on a 2 tablet dose.

Nurofen Tablets provide up to 8 hours of relief* from pain such as headache, tension headache, migraine headache, back pain, dental pain, period pain, muscular pain, cold and flu symptoms, arthritic pain, sinus pain. Reduces fever.

  • Fast, effective pain relief
  • Provides up to 8 hours of relief based on a 2 tablet dose
  • Reduces inflammation
  • Contains ibuprofen.
  • Reduces fever

Boxed Contents: 48 tablets

Size: 48 Pack

Warnings

Do not give Nurofen tablets to children under 7 years. Nurofen for children products are available.

CAUTION

Keep out of reach of children.

IMPORTANT INFORMATION

Answers to frequently asked questions:
- Contains no gluten, wheat or lactose.
- Contains no preservatives.
- Contains sucrose.
- May be taken by breast feeding mothers.
- Most asthmatics can take Nurofen, but if you are sensitive to ibuprofen, aspirin or other pain relievers do not take this product.

Ingredients

Contains: Ibuprofen 200mg. Sucrose.

Directions

Take with water.
Adults and children from 12 years: 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours).
Children (7 to 12 years): 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours).

SAFETY DIRECTIONS

Before Use - seek medical advice if:
- You suffer asthma or are taking other medicines containing ibuprofen, aspirin or other anti-inflammatory medicines.
- You are taking medication regularly or are 65 years or over.
- Children suffering from dehydration through diarrhoea and/or vomiting.

Do not take:
- If the blister foil is broken on first opening.
- If you have a stomach ulcer or other stomach disorders, kidney or heart problems.
- If you are allergic to ibuprofen, aspirin or other anti-inflammatory medicines. If you have an allergic reaction, stop taking and see your doctor immediately.
- During the first 6 months of pregnancy, except on your doctor's advice. Do not use at all during the last 3 months of pregnancy.
- For more than 3 days at a time, except with your doctor's advice. Do not exceed the recommended dose. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

STORAGE INSTRUCTIONS

Store below 25°C.

Storage Temperature: Below 25°C.

  • bvseo_sdk, net_sdk, 3.2.0.0
  • CLOUD, getReviews, 0ms
  • REVIEWS, PRODUCT
  • bvseo-msg: The resource to the URL or file is currently unavailable.;